Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On partially ordered groups satisfying the Riesz interpolation property


Author: J. Roger Teller
Journal: Proc. Amer. Math. Soc. 16 (1965), 1392-1400
MSC: Primary 06.75; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1965-0188310-6
MathSciNet review: 0188310
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice-ordered groups, Ann. of Math. 43 (1942), 298-331. MR 0006550 (4:3f)
  • [2] -, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948.
  • [3] P. Conrad, J. Harvey and C. Holland, The Hahn embedding theorem for abelian lattice ordered groups, Trans. Amer. Math. Soc. 108 (1963), 143-169. MR 0151534 (27:1519)
  • [4] L. Fuchs, The extensions of partially ordered groups, Acta. Math. Acad. Sci. Hungar. 1 (1950), 118-124. MR 0044544 (13:436b)
  • [5] J. R. Teller, On the extensions of lattice ordered groups, Pacific J. Math. 14 (1964), 709-718. MR 0163970 (29:1269)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75, 20.00

Retrieve articles in all journals with MSC: 06.75, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0188310-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society